# SDR DL76L090327

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 52,446 hours, 7,629 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT FWD BOOST PUMP INOP DOES NOT EXT PUMP PRESS LIGHT OR RT SYS PRESS LT FWD TO MCO PLAC PER MEL 28-22-01A.  FOUND FUEL BOOST PUMP NOT TO BE RUNNING.  DISCONNECTED AND CLEANED CONNECTOR.  PUMP CAME ON AND PRESS LIGHT EXT.  TRANSFERRED FUEL FROM RIGHT TO LEFT WITH RT FWD FUEL PUMP.  OPS CHKS NORMAL MCO AND PLACARD REMOVED.
